MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · JAMA · 1976

Reversible renal failure and myositis caused by phenytoin hypersensitivity.

Michael J R, Mitch W E

Клинический случайСтатьяПоддержка службы здравоохранения СШАПеревод пока не подготовлен

Аннотация

A 38-year old woman receiving phenytoin (diphenylhydantoin) noticed maculopapular erythema as the first manifestation of a syndrome that included acute renal failure and myositis in addition to fever, lymphadenopathy, exfoliative dermatitis, and hepatitis. Prednisolone sodium phosphate therapy resulted in resolution of this hypersensitivity reaction, and she recovered from renal insufficiency. The occurrence of renal failure and myositis in the spectrum of phenytoin hypersensitivity reactions is discussed, and the importance of a morbilliform rash in a patient receiving phenytoin is emphasized.

Для цитирования: Michael J R, Mitch W E. Reversible renal failure and myositis caused by phenytoin hypersensitivity.. JAMA. 1976.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.